Opioid Overdose use of Naloxone

Opioid Overdose use of Naloxone

$29.95Price

Opioid Overdose and Bystander use of Naloxone- (ONLINE)

 

Do you know how to help someone you suspect has overdosed on opioids? This interactive 45-minute online course will provide you with the knowledge and confidence you need to respond to a known or suspected opioid overdose emergency.

In this course, you will learn:

  • To recognize the signs and symptoms of an opioid overdose.
  • The appropriate care to provide based on the person's breathing and level of responsiveness.
  • How to give naloxone using several different products -- a nasal atomizer, Narcan ® Nasal Spray and EVZIO ® -- to reverse the effects of an opioid overdose.

Whether you're adding this course to supplement other first aid training or are taking it as your first exposure to first aid training – you will gain the knowledge you need to respond to an opioid overdose emergency.

Are you ready to help?

 

Once the course is book you will receive a link to start your course

 

Includes certificate of completion

 

No refunds for online only courses